MAUDE Adverse Event Report: HOLOGIC, INC MYOSURE TISSUE REMOVAL DEVICE; HYSTEROSCOPE (AND ACCESSORIES)

HOLOGIC, INC MYOSURE TISSUE REMOVAL DEVICE; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 50-501XL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 05/22/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
Hologic is submitting this report in accordance with 21.Cfr part 803.The submission is based upon the currently available information.The submission of this report does not represent a confirmation of device malfunction involving the hologic products in the event described.A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a patient received a myosure xl procedure on a 40 year-old patient, during the procedure up until 17 minutes everything was doing well and total amount of fluid was 5 liters and 3 liters spilled out of the patient.The hysteroscope was removed from the patient´s body and the procedure was almost complete when the patient suddenly developed arrhythmia and after 25 minutes of resuscitation from the team , the patient was transferred to the icu but died the next day.Echocardiography which did not reveal anything.An abdominal ultrasound was performed and there were no problems observed.Patient had a previous history of a myomectomy with resectoscope a month prior to the procedure.The physician believed that the operation was well performed and that the patient´s death had nothing to do with the myosure.The fluid management system was not a hologic product.No other information could be obtained.
 
Additional Manufacturer Narrative
Additional info provided from the field: the forensic report was not conducted, and the case has been officially closed.The investigation from the distributor concluded that the patient¿s passing was not related to myosure or the product in general and the hospital did not find any relationship on the product either.

Brand Name
MYOSURE TISSUE REMOVAL DEVICE
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
MDR Report Key22212851
Report Number1222780-2025-00331
Device Sequence Number8749265
Product Code HIH
UDI-Device Identifier15420045505094
UDI-Public(01)15420045505094(17)270228(10)24C15RD
Combination Product (Y/N)N
Initial Reporter CountryIR
PMA/510(K) Number
K142029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number50-501XL
Device Catalogue Number50-501XL
Device Lot Number24C15RD
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer08/26/2025
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown